Independence and coloring properties of direct products of some vertex-transitive graphs

M. Valencia-Pabon, J.C. Vera

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)2275-2281
Number of pages7
JournalDiscrete Mathematics
Volume306
Issue number18
Publication statusPublished - 2006
Externally publishedYes

Cite this

@article{f15d23aa7bc548848309fe22530ef07a,
title = "Independence and coloring properties of direct products of some vertex-transitive graphs",
author = "M. Valencia-Pabon and J.C. Vera",
note = "Pagination: 7",
year = "2006",
language = "English",
volume = "306",
pages = "2275--2281",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "18",

}

Independence and coloring properties of direct products of some vertex-transitive graphs. / Valencia-Pabon, M.; Vera, J.C.

In: Discrete Mathematics, Vol. 306, No. 18, 2006, p. 2275-2281.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Independence and coloring properties of direct products of some vertex-transitive graphs

AU - Valencia-Pabon, M.

AU - Vera, J.C.

N1 - Pagination: 7

PY - 2006

Y1 - 2006

M3 - Article

VL - 306

SP - 2275

EP - 2281

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 18

ER -